# SDR BSAASDR0721

- Difficulty date: June 7, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 25,326 hours, 33,928 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN CREW SELECTED GEAR DOWN, THE LANDING GEAR CONTROL CB IMMEDIATELY TRIPPED.  CREW EXTENDED GEAR AND LANDED WITH NO FURTHER INCIDENT.  A CHAFED WIRE FOR THE GEAR DOWN MICROSWITCH WAS FOUND UNDER THE CABIN FLOOR BENEATH SEAT 4A. THE WIRE WAS GROUNDING ON A DEICE LINE. THE CHAFED SECTION WAS REMOVED, WIRE WAS RESECURED & CHAFE PROTECTED.
